آمار

تعداد نشریات27
تعداد شماره‌ها566
تعداد مقالات5,822
تعداد مشاهده مقاله8,157,962
تعداد دریافت فایل اصل مقاله5,457,761
Aghili Ashtiani, Arya, Yadavar Nikravesh, Sayyed Kamaloddin. (1390). A NEW APPROACH TO STABILITY ANALYSIS OF FUZZY RELATIONAL MODEL OF DYNAMIC SYSTEMS. نشریه علمی دانشگاه سیستان و بلوچستان, 9(1), 39-48. doi: 10.22111/ijfs.2012.224
Arya Aghili Ashtiani; Sayyed Kamaloddin Yadavar Nikravesh. "A NEW APPROACH TO STABILITY ANALYSIS OF FUZZY RELATIONAL MODEL OF DYNAMIC SYSTEMS". نشریه علمی دانشگاه سیستان و بلوچستان, 9, 1, 1390, 39-48. doi: 10.22111/ijfs.2012.224
Aghili Ashtiani, Arya, Yadavar Nikravesh, Sayyed Kamaloddin. (1390). 'A NEW APPROACH TO STABILITY ANALYSIS OF FUZZY RELATIONAL MODEL OF DYNAMIC SYSTEMS', نشریه علمی دانشگاه سیستان و بلوچستان, 9(1), pp. 39-48. doi: 10.22111/ijfs.2012.224
Aghili Ashtiani, Arya, Yadavar Nikravesh, Sayyed Kamaloddin. A NEW APPROACH TO STABILITY ANALYSIS OF FUZZY RELATIONAL MODEL OF DYNAMIC SYSTEMS. نشریه علمی دانشگاه سیستان و بلوچستان, 1390; 9(1): 39-48. doi: 10.22111/ijfs.2012.224


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.